Just about 3 days ago I had a small amount of bumps appear on my hand and back. The following day it began to spread like crazy. Today it is all over my body. I went to the doctor's yesterday and he game me an antibody shot, and put me on Cephalexin (500mg) and Mupirocin ointment. It looks exactly the same as yesterday, but I think my stomach and back has gone down. I was wanting to know what it was? (Docter said it may have been an infection) They can be itchy at times, but not always.
Such a rash can be due to viral rashes or hives. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.
So check out the medications, clothes or toiletries that you are using as these may be triggering the hives.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I want start by saying thank you for your time and effort. Also, I believe you are right about the hives. The doctor prescribed me Cephalexin (500mg Tabs)
and Mupirocin 2% (22g) and I am currently recovering ( I think.)
Once again, Thank you!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.